Stability properties for feynman's operational calculus in the combined continuous/discrete setting

No Thumbnail Available
Authors
Nielsen, L.
Issue Date
2005
Type
Journal Article
Language
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract
Description
Citation
Nielsen, L. Stability properties for feynman's operational calculus in the combined continuous/discrete setting. Acta Applicandae Mathematicae. 2005, AUG. 88(1):47-79.
Publisher
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
0167-8019
0167-8019
EISSN